# SDR SWAA2018062823152

- Difficulty date: June 19, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 287A40159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEEDER CABLE SUPPORT BRACKET CRACKED AT BS 867, STR 3R.  R&R BRACKET IAW SRM AND DWG.
